T Nation

Taking TRIBEX By Itself


#1

I had been working out hard for about 3 months and started taking TRIBEX. i felt really good about it and it seemed to have decent effects. my sexual appetite was also elevated. then, i lost all my workout facilities for a month. i plan on getting back to working out now though.

problem, for the months that i was not able to work out, i continued TRIBEX. i thought that i would still be able to do some working out at home but it didnt happen. i basically took it without exercising which was stupid and pointless since i was not really working out normally though. it seems that my sexual appetite has greatly decreased but this doesnt make a whole lot of sense. shouldnt it still do that at least?

anyways, i stopped taking it but im curious what may have happened? what are the effects of taking it when you are not working out regularly.


#2

Exercise stimulates the libido. If you hadn't been taking the TRIBEX, your libido would have slipped into the inverse zone.

Just kidding, except for the part about exercise & and it's effects on libido.


#3

IME the effects from Trib and Goat Weed products diminish over time.

So they work to increase sexual appetite (nice term, must use it more - 'come here woman, ah'm fuckin' hungry..' - I digress) but only do so for 1-2 weeks when they seem to suffer some sort of receptor tolerance for lack of a better understanding (which IMO can be excused as it isn't catagorically proven by what mechanism Trib exerts its effects).

JJ


#4

thanks a lot guys.i guess its as easy as that. i'll get my ass to the gym.